# SDR CALA2013012500052

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 147A8540U7
- Condition: Corroded
- Location: Bs 951-992.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR Z ANGLE HAS CORROSION BS 951-992.8 INSTALLED NEW ANGLE IAW SRM 51-40-02.
